The exact distribution of exogenous variable coefficient estimators
AbstractThis paper derives the exact probability density function of the instrumental variable (IV) estimator of the exogenous variable coefficient vector in a structural equation containing n+1 endogenous variables and N degrees of overidentification. A leading case of the general distribution that is more amenable to analysis and computation is also presented. Conventional classical assumptions or normally distributed errors and nonrandom exogenous variables are employed.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Econometrics.
Volume (Year): 26 (1984)
Issue (Month): 3 (December)
Contact details of provider:
Web page: http://www.elsevier.com/locate/jeconom
Other versions of this item:
- Peter C.B. Phillips, 1983. "The Exact Distribution of Exogenous Variable Coefficient Estimators," Cowles Foundation Discussion Papers 681, Cowles Foundation for Research in Economics, Yale University.
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Peter C.B. Phillips, 1985.
"The Distribution of FIML in the Leading Case,"
Cowles Foundation Discussion Papers
739, Cowles Foundation for Research in Economics, Yale University.
- Grant Hillier & Raymond Kan & Xiaolu Wang, 2008.
"Computationally efficient recursions for top-order invariant polynomials with applications,"
CeMMAP working papers
CWP07/08, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Hillier, Grant & Kan, Raymond & Wang, Xiaolu, 2009. "Computationally Efficient Recursions For Top-Order Invariant Polynomials With Applications," Econometric Theory, Cambridge University Press, vol. 25(01), pages 211-242, February.
- Forchini, Giovanni, 2010.
"The Asymptotic Distribution Of The Liml Estimator In A Partially Identified Structural Equation,"
Cambridge University Press, vol. 26(03), pages 917-930, June.
- Giovanni Forchini, 2006. "The Asymptotic distribution of the LIML Estimator in a Partially Identified Structural Equation," Monash Econometrics and Business Statistics Working Papers 1/06, Monash University, Department of Econometrics and Business Statistics.
- Grant H. Hillier, 1987. "Joint Distribution Theory for Some Statistics Based on LIML and TSLS," Cowles Foundation Discussion Papers 840, Cowles Foundation for Research in Economics, Yale University.
- Cheung Ip, Wai & Phillips, Garry D. A., 1998. "The non-monotonicity of the bias and mean squared error of the two stage least squares estimators of exogenous variable coefficients," Economics Letters, Elsevier, vol. 60(3), pages 303-310, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.